# SDR DALA2024080207733

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,681 hours, 36,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 RED EMER LIGHT SEAT ENDCAP INOP. SEAT 26F TRIM END PIECE. CORRECTIVE ACTION: R/R EPL BUMPER & LIGHT AT 26F IN REF WITH B757 CMMM 25-22-57. OPS NORMAL. (5507930)
